# SDR UPS03841226

- Difficulty date: August 27, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, STATION 1320 LONGERON 31 RT AND FRAME ARE CORRODED BEYOND LIMITS, REMOVED,FABRICATED AND REPLACED LONGERON SECTION BETWEEN STA. 1230 TO 1320 I.A.W. SRM. 53-4-1 FIG. 43A,AND REMOVED CORRODED AREA ON FRAME,FABRICATED AND INSTALLED FILLER AND DOUBLER I.A.W. SRM. 53-2-0 FIG.2
